# SDR AALA20071009

- Difficulty date: June 1, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N245AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY EXIT LIGHT ARROW MISSING AT AFT RIGHT CABIN.  REPLACED EMERGENCY EXIT LIGHT ARROW AT AFT RIGHT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
